| Model Number |
3788 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
06/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The directions for use states that the implant must be charged every 30 days to avoid battery depletion.Based on the information received, the cause of the reported incident is related to user error.
Event or Problem Description
It was reported that the patient did not charge and maintain the device as recommended, and the ipg became inoperable.As a result, surgery occurred in which the ipg was explanted and replaced, which resolved the issue.